# SDR R61A201905190518

- Difficulty date: May 19, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 300,084 hours, 23,415 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RT HORIZONTAL STAB RIB 11 CRACKED AFT OF FWD SPAR. REMOVED AND REPLACED RIB NR 11 FOR THE RT HORIZONTAL STABILIZER BETWEEN FRONT AND MID-SPARS REF. SRM 51-40-08.
